# SDR ALGA082879

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3194P
- Make and model: Bell 206L-1
- Aircraft serial: 45788
- Aircraft time: 11,940 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040030003
- Part serial: J0357123
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED MAIN ROTOR GEARBOX FOR OVERHAUL AND FOUND TRIPLEX BEARING BREAKING DOWN.
